MAUDE Adverse Event Report: FH INDUSTRIE TELEGRAPH; TELEGRAPH HUMERAL NAIL LENGTH 150 D8

FH INDUSTRIE TELEGRAPH; TELEGRAPH HUMERAL NAIL LENGTH 150 D8
Catalog Number 246925
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/15/2019
Type of Reportable Event Malfunction
Event or Problem Description
The size 8 nail didn't go down, despite the passage of a size 8 reamer; resulting in the installation of a size 7 nail.
 
Additional Manufacturer Narrative
Fh industrie procedures did not clearly define the rules for reporting incidents to fda when the devices were no longer being distributed into the us market.The vigilance officer at the time was unaware that these reporting rules had to be applied even to products that were no longer distributed in the united states and that were inactivated in the fda registration & listing database.The medwatch reports that were not filed are not connected to any recalls and had no impact on patient safety.A capa was opened to determine root cause and corrective action.

Brand Name
TELEGRAPH
Common Device Name
TELEGRAPH HUMERAL NAIL LENGTH 150 D8
Manufacturer (Section D)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR  29000
Manufacturer (Section G)
FH INDUSTRIE
6 rue nobel
quimper, 29000
FR   29000
Manufacturer Contact
el yazid aribi
6 rue nobel
quimper, 29000
FR   29000
MDR Report Key17890221
Report Number3003898228-2023-00008
Device Sequence Number6976240
Product Code HSB
UDI-Device Identifier03661489469251
UDI-Public03661489469251
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K023241
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2023
Device Catalogue Number246925
Device Lot NumberJ04007
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date10/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/18/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown